# SDR ENHA202108150071

- Difficulty date: August 12, 2021
- Submitted: August 15, 2021
- Operation: Air carrier
- Aircraft: N410GV
- Make and model: Cessna 208B
- Aircraft serial: 208B0632
- Aircraft time: 27,268 hours, 60,260 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Part number: W23X100010
- Condition: Tripped
- Location: Autopilot Sys
- Part time: 1 hours, 1 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF, AT APPROXIMATELY 200FT, THE G600 AUTOPILOT ENVELOPE STALL PROTECTION (ESP) SYSTEM ENGAGED AND NOSED THE AIRCRAFT INTO A DESCENT. THE PILOT PUSHED THE AUTOPILOT DISCONNECT SWITCH WHICH BRIEFLY DISCONNECTED THE AUTOPILOT SYSTEM. THE PILOT REPORTED THIS PHENOMENON OCCURRED 2-3 TIMES BEFORE TURNING OFF THE AVIONICS MASTER SWITCH. UPON INSPECTION BY MAINTENANCE IT WAS DISCOVERED THE STALL WARNING CIRCUIT BREAKER WAS POPPED WHICH CAUSED THE AUTOPILOT ESP SYSTEM TO ENGAGE. THIS WAS VERIFIED BY THE AVIONICS VENDOR WHO PREVIOUSLY INSTALLED THE SYSTEM. FOR BEST PRACTICES THE CIRCUIT BREAKER WAS REPLACED AND A CHECK FLIGHT FOUND NO FURTHER ISSUES.
